Ukrainian Mathematical Journal

, Volume 30, Issue 6, pp 610–611 | Cite as

An ergodic theorem for singly complex randomized semi-Markov processes

  • A. M. Zakharin
Brief Communications


Ergodic Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    I. I. Ezhov and A. M. Zakharin, “The time of stay of a complex randomized semi-Markov process in a fixed subset of states,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 4, 345–347 (1978).Google Scholar
  2. 2.
    I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1965).Google Scholar
  3. 3.
    A. M. Zakharin, “Complex recurrent randomized flows,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 10, 940–942 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • A. M. Zakharin
    • 1
  1. 1.Institute of CyberneticsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations